Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sharp pains in kidney, lower abdominal pain. What is wrong?

i havent been able to use the bathroom for at least 5 days but can go a little bit at a time and i keep getting sharp pains in my kindeys and my lower abdominal and i took Walgreens Womens Laxative pills but they feel like its jus making it worse. im laying in bed with a bottle filled with hot water to make my pain go away and its working a little but it still hurts really really bad what should i do? I dont know if i should go to the hospital rate now or not.
Asked On : Fri, 4 Jan 2013
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello madam ,
you should go for ultrsound and urine test.
you can use mefeanic acid plus dicyclomine combination as pain killer with sodium picosulfate 2 tsf in night with warm water. But if infection is present add antibiotics
Answered: Sun, 6 Jan 2013
  User's Response
hello madam ,
you should go for ultrsound and urine test.
you can use mefeanic acid plus dicyclomine combination as pain killer with sodium picosulfate 2 tsf in night with warm water. But if infection is present add antibiotics .
Answered: Fri, 4 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor